# SDR AU960167

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Hartzl HCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84756
- Condition: Damaged
- Location: Propeller Assy S
- Component: Hartzl, HCC2YF2CHUF
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CONTAINED TOOLING MARK DAMAGE IN BALANCE CAVITY -SUSPECT CAUSED DURING REMOVAL OF BALANCE LEAD - BLADE SNO C49080
